# SDR JOU2002F00001

- Difficulty date: September 26, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N600GW
- Make and model: Mtsbsi MU300
- Aircraft serial: A044SA
- Engine: Pwa JT15D4
- System (JASC): 7500 · Engine Bleed Air System
- Part: Venturi
- Part number: 45A635141
- Condition: Cracked
- Location: Bleed Air
- Part time: 5,627 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING A ROUTINE MAINTENANCE CHECK FLIGHT AT 10,000 FT., WHEN RIGHT OR LEFT (ONLY) BLEED AIR SUPPLY WAS SELECTED, CABIN PRESSURIZATION COULD NOT BE MAINTAINED.  THE CRACKS WERE FOUND IN RIGHT AND LEFT VENTURI ASSEMBLY LOCATED IMMEDIATELY AFT OF PRESSURE REGULATING AND SHUT-OFF VALVES.  THE CRACK IN THE RIGHT AND LEFT VENTURI ASSEMBLY OCCURRED (AT THE WELD IN THE AFT END) WHERE THE VENTURI AND SLEEVE ARE JOINED.  THE CAUSE OF CRACKS IS POSSIBLY AGE AND OR TEMPERATURE RELATED.  A PERIODIC INSPECTION SCHEDULE COULD POSSIBLY DETECT CRACKS BEFORE PROGRESSION CAUSED PART FAILURE.  A PERIODIC REPLACEMENT INTERVAL COULD POSSIBLY PREVENT PART FAILURE.
